MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600009
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Left knee revision due to loosening of the tibial component, and pain.The surgeon reported the tibial component was loose from the cement mantle and easily removed with punch and mallet.He noted a femoral component was removed with minimal bone loss.Doi: (b)(6) 2016; dor: (b)(6) 2018; (lt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9453268
Report Number1818910-2019-122523
Device Sequence Number2159494
Product Code JWH
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number150600009
Device Lot Number8349380
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR